Does monistat cure yeast infection permanently?

Answers (3)

Anonymous

6 Mar 2011

No but neither can any other medication. Yeast naturally occurs in several parts of the body but it is only when it grows out of control that it causes thinks like thrush and vaginal yeast infections. The monistat will clear the yeast infection up, but, if a woman takes antibiotics, it may reoccur.

Votes: +0

6 Mar 2011

from the medications that I am aware of Ketakonazole (Monistat) or any of the popular ones that kill fungus won't do it on a permaneant basis, I hope this clears the symptoms and gets you back to feeling better, if you find you have further questions you are free to ask.

Votes: +0
Anonymous

6 Mar 2011

If you have continuous probaelms with this Diflucan is probably your best bet. It's an antifungal antibiotic. I didn't have a yeast infection until I was 50 years old! I know. Unbelieveable! But, my husband is diabetic (was diagnosed as type 2 around the same time) & diabetics have excessive yeast on their skin. Hmmm. My gynecologist looked under the micoscope to be sure it was yeast, & prescribed the Diflucan. If I remember right it was just one big horse pill to take one time. Hope this helps

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can you just constantly have an itch after yeast infection?

I took amox 875 for a sinus infection and got a really bad yeast infection. Over the counter monistat wasn't working so I went to my gyno they ...

2 answers 11 Feb 2013

I bought monistat 3 and was only able to use two of them will it still cure my infection?

i used the first one on friday but wasnt able to take the second one on saturday and took the third one on sunday is it still going to work or do i ...

1 answer 15 Jul 2013

Started my period a day after using monistat 1?

It was a very mild yeast infection and I didn't have any chunky discharge but I took a test strip and it said it was most defiantly a yeast ...

1 answer 29 Sep 2013

Used monistat 3 and still itchy 4 days after ?

I took the morning after pill twice in one week(yes dumb i know). I ended up getting a yeast infection. took monistat 3 but its still itchy. its the ...

1 answer 25 Mar 2014

Vaginal Yeast Infection - I took monistat about a hr ago and I'm still itching how long for this to?

... kick in? Is it bad to keep scratching

1 answer 9 Aug 2014